# SDR AALA202212207785

- Difficulty date: December 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 25,980 hours, 10,336 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Leaking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT CIDS PANEL CAUTION CHECK DOOR PRESSURE 1L. MAINTENANCE REPLACED THE L1 DOOR ASSSIT BOTTLE DIAPHRAGM IN THE PERCUSSION MECHANISM PER AMM 52-10-00-610-001-A.  AND ACCOMPLISHED A SATISFACTORY LEAK CHECK.
